# SDR 2007UALA00165

- Difficulty date: January 15, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 18,572 hours, 2,458 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON SEAT 2E MOVEABLE ARMREST IS DAMAGED.  LENSE HAS BROKEN OFF.  REPLACED LENS & LAMP ASSY.  OP CHECKED OK.
